# SDR TWAA9806205

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54342
- Make and model: Boeing 727231
- Aircraft serial: 21629
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING C-CHECK, MAINTENANCE FOUND CABIN FLOOR PANEL INTERCOSTAL SUPPORT BEAM CORRODED BETWEEN SEAT TRACKS AT FS 420.  REMOVED AND REPLACED BEAM PER SRM 51-10-1.  (M)
